MathSciNet Relay Station
MathSciNet bibliographic data
MR715850 14K07 (11G05 14G25)
Kramer, Kenneth A family of semistable elliptic curves with large Tate-Shafarevitch groups. Proc. Amer. Math. Soc. 89 (1983), no. 3, 379–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement